# SDR AALA202107092135

- Difficulty date: July 7, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N734AR
- Make and model: Boeing 777323ER
- Aircraft serial: 31480
- Aircraft time: 24,070 hours, 2,678 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R2 DOOR EMERGENCY POWER ASSIST SYSTEM ARMED LIGHT INOPERATIVE. REMOVED AND REPLACED BATTERIES IN R2 EPAS BATTERY PACK PER AMM 52-12-19.
